Abstract

We study the first integrals polynomial and rational in momentaof the geodesic flows (including those in a magnetic field) on two-dimensional surfaces.

Original languageEnglish
Pages (from-to)563-574
Number of pages12
JournalSiberian Mathematical Journal
Volume61
Issue number4
DOIs
Publication statusPublished - 1 Jul 2020

Keywords

  • 517.938
  • first integral
  • geodesic flow
  • magnetic field

Fingerprint Dive into the research topics of 'On First Integrals of Two-Dimensional Geodesic Flows'. Together they form a unique fingerprint.

Cite this